# SDR UPS01836650

- Difficulty date: August 9, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 83,860 hours, 27,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 561229865
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 COCKPIT SUBFLOOR FINGER DOUBLER IS CORRODED BEYOND LIMITS AT STA -25 TO -8 LBL 69. REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5612298, AND SRM 51-1-21.
